# SDR SWAA2022021670838

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK CAPTAINS SEAT; INBOARD FORWARD SEAT TRACK; IS CRACKED ON THE FORWARD END. / REPLACED FLIGHT DECK; CAPTAIN'S SEAT; INBOARD FWD SEAT TRACK IAW B737NG AMM 25-11-11-400-801 STEP D. WN1189.
